Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taken Nur isterate earlier. Now cannot get pregnant. Due to the injection?

Hi im 24 and just had my first shot of nur isterate for 2 months ,which was in july-august, but didnt go back 2nd time because my fiancee and I now wants a baby. but its been 4 months but still no luck. could this be caused by the injection , how long does it take for the injection to be out of my systeam ? does it take this long even if it was the first ever shot or did it lead me to infertility
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  1332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician, Infectious Diseases 's  Response
Welcome to HealthcareMagic forum.
The Nur-Isterate can last sometimes 6-9 months before you resume having normal periods, that is probably why it is taking so long for you to have your ovulation and conception.
However please do not worry it will not cause infertility and you need not take any specific medicines for regaining your ovulation . With time the effect of the contraceptive will wear off from your system and you will conceive as per your wish.
Also it would be advisable to consult your gynaecologist for ruling out any other problems like uterine or ovarian disorders if you are unable to conceive after 6-9 months of nur isterate.
Hope I have answered your query.
Answered: Mon, 24 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor